Skip to content
THE HEALTH DEPOT'S RESPONSE TO COVID-19
THE HEALTH DEPOT'S RESPONSE TO COVID-19
Our Pharmacy Our Health Store Healthcare Services
Description
Directions
Ingredients
Warnings

Fast acting Benadryl Allergy Liqui-Gels are dye free and provide fast, effective relief of your allergy symptoms and allergic reactions.
Benadryl provides fast, effective symptom relief from sneezing, runny nose, itchy and watery eyes, skin itch, hives, and rashes.


Medicinal ingredients:
Diphenhydramine Hydrochloride, 25 mg

Non-Medicinal Ingredients:
Gelatin, Glycerin, Polyethylene glycol, Sorbitol, Titanium dioxide.

Seek medical attention immediately if you are experiencing a life-threatening anaphylactic reaction, as BENADRYL® is not indicated for such use.

Keep out of reach of children. May cause marked drowsiness. May cause excitability, especially in children. Avoid use of alcohol. Use caution when driving a motor vehicle or operating machinery. Talk to a doctor before using this product if you have chronic lung disease, glaucoma, difficulty in urination due to enlargement of the prostate gland, if you are pregnant or nursing, or taking other antihistamines or sedating drugs or tranquilizers. Alcohol, sedatives and tranquilizers may increase drowsiness. Do not use if you are hypersensitive to diphenhydramine or to any of the formulation excipients. Do not use more than the recommended dosage or use for prolonged periods of time except on the advice of a physician. Do not use with any other product containing diphenhydramine, even one used on skin. In case of overdose: call a poison control centre or doctor immediately, even if you do not notice any signs or symptoms.

Adults and children 12 years of age and over: 1 to 2 caplets every 4 to 6 hours. Do not exceed 8 caplets in 24 hours.

Children under the age of 12 years: Not recommended for children under 12 years of age. Use Children’s Benadryl products.

Similar Products